# SDR COMA0670122

- Difficulty date: March 25, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 3,942 hours, 3,012 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: N6672627
- Part serial: 00473
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 3,942 hours, 3,012 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5410 - WHILE CLIMBING THROUGH 31,000 FT, RECEIVED A CABIN ALTITUDE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO CVG.  REPLACED THE CABIN PRESSURE CONTROLLER NR 2.
